Alert archive / Rhode Island / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

July 23, 2021Bristol County, Newport County, Rhode Island

NWS Boston/Norton, MA issued this special weather statement at Jul 23, 2021, 5:43 PM EDT for Bristol County, Newport County, Rhode Island. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 5:43 PM EDT (21:43 UTC)
Expired
Jul 23, 2021, 6:30 PM EDT
In force
47 min
Issued by
NWS Boston/Norton, MA

Counties Bristol County, RI, Newport County, RI

The radar

The Boston radar (KBOX), 41 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

150 
WWUS81 KBOX 232143
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
543 PM EDT Fri Jul 23 2021
 
MAZ017-020-RIZ002>007-232230-
Southern Bristol MA-Northern Bristol MA-Bristol RI-Washington RI-
Western Kent RI-Eastern Kent RI-Newport RI-Southeast Providence RI-
543 PM EDT Fri Jul 23 2021

...STRONG THUNDERSTORM...

At 543 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warwick, moving southeast at 25 mph.

Penny size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Warwick, Cranston, East Providence, Coventry, West Warwick, North
Kingstown, Newport, Bristol, Portsmouth, Barrington, Middletown,
Tiverton, Westport, Seekonk, East Greenwich, Warren, Jamestown,
Little Compton and Prudence Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4145 7140 4157 7138 4159 7144 4150 7142
      4172 7155 4178 7139 4174 7135 4178 7137
      4180 7133 4164 7121 4166 7120 4151 7106
      4146 7119 4164 7123 4148 7124
TIME...MOT...LOC 2143Z 316DEG 21KT 4167 7142 

$$

Gaucher/AL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:27 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 23, 4:27 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
427 PM EDT Fri Jul 23 2021

.SYNOPSIS...
Scattered showers and thunderstorms should weaken and dissipate
after sundown, leading to clearing skies and a seasonable
evening. High pressure then builds overhead Saturday allowing
for dry and seasonably mild weather. A warm front brings an
increasing risk for showers later Saturday night, along with
increasing humidity levels. Unsettled pattern returns Sunday
with chances for showers and thunderstorms each afternoon into
midweek.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Scattered showers/t-storms continue to blossom as of 300 PM,
greatest coverage mainly north of the Mass Pike. 100-mb mean mixed-
layer CAPEs are in the 500-1000 J/kg neighborhood, and storms thus
far have been very pulse-like generally lasting 30 minutes or so.
Storms should continue to increase in number thru the late afternoon
as they move southeastward, and be capable of small hail and brief
gusty winds. Again thinking mostly SPSable type storms through
sundown, but wouldn't rule out one or two reaching SVR levels. Still
looks as though the best chance for showers and storms is mainly
from Worcester/Windham Counties eastward. As these storms are being
driven mainly by a combo of strong daytime heating and a cold pool
aloft, after sundown expect storm coverage and intensity to diminish
markedly.

For tonight, should see clearing occur with light winds and weak
ridging in place. While confidence in coverage is currently fairly
low, areas that saw rain this afternoon could be a potential
breeding ground for patches of fog. But again very hit or miss.
Also, in coordination with GYX, have issued a coastal flood
statement for the eastern MA coast around tonight high tide period.
Impacts should be marginal/mainly spashover. For more detail see the
Coastal Flood section below. Lows tonight in the 50s in the outlying
sheltered valleys that radiate well, and the upper 50s to near 60 in
the urban areas.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Saturday:

Trough aloft shifts eastward into the waters east of Cape Cod, with
shortwave ridging and related background subsidence aloft building
over SNE. Looking to be a generally dry and seasonably mild
Saturday. A few convection-permitting models do show some pop-up
showers or rogue thunderstorms on the Narrangsett Bay breeze during
the afternoon but thinking this is overdone given the subsidence
aloft. Highs upper 70s to mid 80s, with cooler mid 70s near the
eastern MA and southern RI/SE MA coast where sea-breezes are
expected to develop.

Saturday Night:

Saturday evening features increasing and lowering/thickening
clouds. This is due to a warm front that will be moving in from
eastern NY. Rain, perhaps with a rumble or two of thunder should
be on the increase during the second half of the night and
mainly across the western half of the forecast area. Sided
toward the SREF-based PoP which brings fairly solid Likely PoP
into our western zones. Turning more humid as well with mild
lows in the mid 60s, with upper 60s near the South Coast/Cape
and Islands.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Highlights...

* Best shot of rain and thunderstorms comes Sunday and Sunday night.
  Drier conditions return later in the day Monday

* Warmer and more humid air returns starting Sunday and into next
  week

Details...

Sunday and Sunday night...

A mid level shortwave moves out of the Great Lakes into New England
on Sunday, flattening the ridge and bringing with it a surge of
moisture that will fuel showers and thunderstorms. As the warm front
lifts through on Sunday surface dewpoints surge back into the upper
60s or low 70s but moisture also returns through the entire column;
PWATs rebound to over 1.75 inches. Notably, though dewpoints surge
Sunday, temperatures do not. Even with a much warmer airmass
overhead (850 mb temps rising from ~10C on Saturday to ~15C on
Sunday) high temperatures will be near or even slightly below what
they were on Saturday thanks to abundant cloudcover and poor mixing
of the boundary layer. The difference will be a much muggier feel to
the air on Sunday. This poor mixing may also limit how much of the
low level jet overhead mixes down; it will be breezy, but the
strongest gusts will be over the Cape and Islands, 20 to 30 mph
though can't rule out some higher gusts to 40 mph. Showers and
thunderstorms move in with the warm front's arrival, overspreading
most of southern New England by late morning. We have plenty of
moisture available with good forcing for ascent, and instability is
there as well, on the order of 1000-1500 J/kg of CAPE. Bulk shear
values are marginal, near 30 kts, but lapse rates are poor which
would help to limit strong updrafts and storm strengthening. Gusty
winds and downpours are possible with any storms.

Monday through Thursday...

Shower and thunderstorms will come to an end behind the cold front
which drops through sometime on Monday ushering in a marginally
drier airmass, but won't see much relief from the humidity. Showers
come to an end later Monday but we remain beneath an essentially
stationary broad upper trough through at least Thursday; no
uninterrupted stretch of high pressure in sight. Thus, off and on
rain chances will continue as shortwaves periodically rotate through
the trough. Fortunately it's looking like a "more dry than wet"
situation through around Wednesday with high temperatures back in
the 80s. Confidence is low beyond this timeframe, but there are
signals that our next more formidable frontal system may approach
around Wed/Thu bringing a better chance of rain.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18z TAF Update:

Rest of Today: High confidence.

While VFR most of the time, southeast moving iso/sct TSRA to
develop in the ~19-00z window (VCTS mention) mainly near and
east of ORH to FMH. Still think western MA/CT Valley airports
have a lesser chance at TSRA Light NW winds near the interior,
but will see sea- breeze develop in eastern MA around noontime.

Tonight: High confidence.

Any showers or storms diminish by 02z if not sooner to VFR.
Potential for patchy fog, with confidence in development and
coverage on the low side as areas that received rains today
stand a better chance for overnight fog. Light SW winds.

Saturday: High confidence.

VFR. SW winds 3-6 kt most TAFs, with sea-breeze developing
around 10 AM-1 PM for KBOS. Isolated shower or thundershower
near the South Coast and RI but too remote a chance to include
in TAFs.

Saturday Night: High confidence thru 06z, then trends moderate.

VFR continues to prevail thru ~06z. Thereafter warm front
arrives after 06z, with increasing/lowering clouds toward MVFR
or possible IFR west of ORH. Thinking mainly SHRA, but rumble
of thunder possible. South winds 3-6 kt.

KBOS TAF...High confidence in TAF. Possible TSRA between 19-00z;
VCTS mention but will amend if a more imminent threat.

KBDL TAF...High confidence in TAF. Less confidence in t-storm
coverage, if any develop would be between ~19-23z.

Outlook /Sunday through Wednesday/...

Sunday through Sunday Night: Mainly MVFR, with local IFR
possible. Breezy. Chance SHRA, chance TSRA.

Monday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA, isolated TSRA.

Monday Night: VFR.

Tuesday: Mainly VFR, with local MVFR possible. Slight chance
SHRA, isolated TSRA.

Tuesday Night: Mainly VFR, with areas MVFR possible. Chance
SHRA, isolated TSRA.

Wednesday: Mainly VFR, with areas MVFR possible. SHRA likely,
isolated TSRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Showers and thunderstorms should dissipate shortly around
sundown.

Through Saturday, winds and seas look to remain below small
craft advisory levels. Wind gusts mainly under 20 kt from the
N/NW through tonight, becoming E/ESE on Sat. Seas remain 3 ft or
less through Sat.

Later Saturday night and particularly overnight, a warm front
will bring about an increase in southerly winds with gusts on
the outer eastern waters close to SCA levels. Seas also should
build into the 2-4 ft range.

/Outlook /Sunday through Wednesday/...

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft. Chance of rain
showers, chance of thunderstorms.

Sunday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Chance of rain showers,
chance of thunderstorms.

Monday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain
showers, isolated thunderstorms.

Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.

Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, isolated thunderstorms.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers, isolated thunderstorms.

&&

.HYDROLOGY...
No active river flood warnings are in effect for rivers and
waterways in BOX's hydrologic service area.

However, after having a tremendous amount of rainfall from early
to mid July, many rivers and streams in Southern New England are
running much higher than normal. This is resulting in swift
currents that would not typically be seen in the summer. These
swift currents can catch those swimming or tubing/kayaking on
area waterways off guard. There have been 3 total reports of
drownings in the last week on the Farmington River in CT and
Squannacook River in MA given the higher than usual flows and
swift currents.

As we move into the weekend, those with interests swimming,
tubing or kayaking on area rivers and waterways should be aware
that swift currents due to high flows are occurring. This can
result in dangerous conditions, and it is generally discouraged
to swim, inner-tube, or kayak until flows decrease.

&&

.TIDES/COASTAL FLOODING...
400 PM Update:

Tides are reaching their monthly astronomical peak. This may
bring a period of minor splashover with the evening high tide
around midnight tonight. Weak wave action and light offshore
winds should mitigate a larger coastal flood threat, but minor
splashover on typically vulnerable shoreline roads are possible.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Loconto/RM
NEAR TERM...Loconto
SHORT TERM...Loconto
LONG TERM...BW/RM
AVIATION...Loconto/RM
MARINE...Loconto/RM
HYDROLOGY...Loconto/NMB
TIDES/COASTAL FLOODING...Loconto
Hazardous weather outlook, Jul 23, 4:33 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 PM EDT Fri Jul 23 2021

CTZ002>004-MAZ002>024-026-RIZ001>008-242045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
433 PM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-242045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 PM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 23, 4:48 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
448 PM EDT Fri Jul 23 2021

MAZ017-020-RIZ001>007-232130-
Southern Bristol MA-Northern Bristol MA-Northwest Providence RI-
Bristol RI-Washington RI-Western Kent RI-Eastern Kent RI-Newport RI-
Southeast Providence RI-
448 PM EDT Fri Jul 23 2021

...STRONG THUNDERSTORM DEVELOPING OVER NORTHERN PROVIDENCE...

At 447 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Providence, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and brief downpours can be expected.

Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, East
Providence, Cumberland, North Providence, West Warwick, Johnston,
North Attleborough, North Kingstown, Bristol, Attleboro, Smithfield,
Lincoln, Central Falls, Barrington, Swansea and Tiverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4193 7160 4198 7138 4171 7119 4170 7124
      4172 7126 4168 7124 4167 7120 4169 7118
      4167 7116 4164 7129 4168 7128 4163 7131
      4163 7135 4171 7129 4179 7137 4179 7138
      4165 7136 4169 7145 4162 7140 4158 7150
TIME...MOT...LOC 2047Z 340DEG 12KT 4186 7145

Loconto
Local storm report, Jul 23, 5:20 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
520 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             MERRIMAC                42.83N  71.00W
07/23/2021  M1.00 INCH       ESSEX              MA   BROADCAST MEDIA

&&

EVENT NUMBER BOX2102740

GAUCHER
Special weather statement, Jul 23, 5:23 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
523 PM EDT Fri Jul 23 2021

MAZ017-018-020-021-232215-
Southern Bristol MA-Northern Bristol MA-Southern Plymouth MA-
Western Plymouth MA-
523 PM EDT Fri Jul 23 2021

...STRONG THUNDERSTORM...

At 522 PM EDT, Doppler radar was tracking a strong thunderstorm over
Norton, or near Taunton, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can be
expcted from this storm.

Locations impacted include...
Fall River, Taunton, North Attleborough, Bridgewater, Attleboro,
Mansfield, Middleborough, Easton, Norton, Somerset, Swansea, Raynham,
Rehoboth, Lakeville, Freetown, Dighton, West Bridgewater, Berkley and
Rochester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4172 7116 4171 7119 4172 7120 4171 7121
      4173 7122 4174 7122 4200 7130 4206 7108
      4178 7088 4171 7116
TIME...MOT...LOC 2122Z 340DEG 11KT 4196 7116

Loconto
Local storm report, Jul 23, 5:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
528 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             WEST NEWBURY            42.80N  70.99W
07/23/2021  M0.50 INCH       ESSEX              MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2102741

GAUCHER
Local storm report, Jul 23, 5:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
538 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HAVERHILL               42.78N  71.09W
07/23/2021  M0.88 INCH       ESSEX              MA   AMATEUR RADIO

&&

EVENT NUMBER BOX2102742

GAUCHER
Special weather statement, Jul 23, 5:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
543 PM EDT Fri Jul 23 2021

MAZ017-020-RIZ002>007-232230-
Southern Bristol MA-Northern Bristol MA-Bristol RI-Washington RI-
Western Kent RI-Eastern Kent RI-Newport RI-Southeast Providence RI-
543 PM EDT Fri Jul 23 2021

...STRONG THUNDERSTORM...

At 543 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warwick, moving southeast at 25 mph.

Penny size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Warwick, Cranston, East Providence, Coventry, West Warwick, North
Kingstown, Newport, Bristol, Portsmouth, Barrington, Middletown,
Tiverton, Westport, Seekonk, East Greenwich, Warren, Jamestown,
Little Compton and Prudence Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4145 7140 4157 7138 4159 7144 4150 7142
      4172 7155 4178 7139 4174 7135 4178 7137
      4180 7133 4164 7121 4166 7120 4151 7106
      4146 7119 4164 7123 4148 7124
TIME...MOT...LOC 2143Z 316DEG 21KT 4167 7142

Gaucher/AL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:28 PM EDTSpecial Weather StatementBOXMiddlesex32 min
Jul 23, 2:49 PM EDTCoastal Flood StatementBOXBarnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk11 hr
Jul 23, 3:04 PM EDTSpecial Weather StatementBOXEssex26 min
Jul 23, 3:28 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Suffolk47 min
Jul 23, 3:29 PM EDTSpecial Marine WarningBOX61 min
Jul 23, 4:41 PM EDTSpecial Weather StatementBOXEssex34 min
Jul 23, 4:57 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex63 min
Jul 23, 5:23 PM EDTSpecial Weather StatementBOXBristol52 min
Jul 23, 5:50 PM EDTSpecial Marine WarningBOX55 min
Jul 23, 6:09 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth26 min
Jul 23, 6:25 PM EDTSpecial Weather StatementBOXPlymouth50 min
Jul 23, 6:32 PM EDTSpecial Weather StatementBOXWorcester43 min
Jul 23, 6:42 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth48 min
Jul 23, 7:28 PM EDTSevere Thunderstorm WarningBOXPlymouth34 min
Jul 23, 4:48 PM EDTSpecial Weather StatementBOXBristol, Providence42 min
Jul 23, 1:20 PM EDTSpecial Weather StatementBOX40 min

Nearby

Special Weather Statements in Rhode Island, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.